Does the birth control that stops your period make your breasts bigger?
Yes it can because you are taking hormones when you take birth control. You may also gain weight.
16 people found this useful
Yes it makes you gain weight but some or most go to your boobs.
sometimes BC pills can make them bigger, because they use estrogen and other feminine hormones responsible for breast growth. It is uncommon, but remember that BC pills can al…so cause slight weight gain, which may be the common reason for breast growth.
Yes, it's normal for your menstrual cycle to be irregular once you come off hormonal birth control. While on hormonal birth control your menstrual cycles are suppressed in or…der to stop ovulation occurring, once you come off hormonal birth control it takes time for your body to start ovulating on a regular basis again. It's a little like going through puberty all over again, or if you had irregular cycles prior to going on hormonal birth control because the issue wasn't treated it may return once you stop using the birth control. Your cycle may continue to be irregular for up to a year.
I have only been on birth control for a month (Ocella), it made me nausea and tired all the time. also very bad mood swings. While on the pill I had my period for 26/28 days. …Since stopping the pill, however, I have yet to actually get my period back. I have read that it can take 1-3 months after stopping the pill to start ovulating and getting your period back to normal. Does this still happen for people who have only taken the pill for 1 month? I am only a week late than I usually am. My face has broken out, I have lower back pain, and breast tenderness, all my normal menstrual symptoms, just without the period! . Answer . \ni was on the pill for 4 yrs, as soon as i stopped taking the pill i had a period.i have had regular and on time periods since. But i do think it varies with each individual. Hope this helps I was on Depo-Provera for 9 months. It's been 3 months since I stopped using it for birth control and I haven't gotten a period yet. Not having to worry about taking birth control daily did not make up for the side-effects I endured (thinning hair and a 70-pound weight gain). My doctor has told me that it could take up to a year to get a normal period. It can take anywhere from a few days to a week or more. If it takes too long to arrive, you may want to talk to your gynecologist. After you stop the pill, patch, or ring, you typically have some withdrawal bleeding. If you don't start the next pack, your body will get ready to ovulate again. If your periods were regular before using the pill, patch, or ring, you will probably get a period 4-6 weeks after your withdrawal bleeding. If they were irregular before using hormonal birth control, you'll probably go back being irregular. Not necessarily. You may start your period early or spot. However, you should start your period at the usual time with no problems. If there are any problems, call your doctor. Yes you may get longer, heavier periods. Until your body gets back to it's usual function minus the birth control there is a good chance your period will be effected. . Answer . if you have been on birth control for years then it can take 3-6 months to straighten out good luck It can take anything from 4 weeks to a year for birth control toleave your body it depends on your system Answer I have been taking the pill for over 10 years, and stopped taking just over 10 weeks ago. I still havent got my first normal period! and have taken 3 preg tests so it cant be that! we are being careful anyway. does anyone know how long is normal until you get your first normal period after stopping the pill? Thanks. . Answer I stopped taking the pill and my period didn't come back straight away either. I googled it and heard anything up to 3 months was normal, so I waited 3 months before going to my doctor. At 3 months, my doctor did some hormone blood tests (they came back showing my hormone levels were normal, but if they were abnormal she would have prescribed medication) and told me that everyone is different. Some girls get their period the very next day, most get it within 3 months, but its still normal to have to wait up to 12 months. She told me to come back at the 6 month mark for more blood tests if I still hadn't gotten my period. 6 months to the day, I got my period. Glad that's over and done with! If you haven't already done so, you should go to your doctor for a checkup and blood tests, but also know that it is within normal boundaries until you hit the 12 month mark. . Answer Within a month.. Answer Every one is different but for me, I just got off birth control - i only took it for 4 days because it made me so sick -and what do u know --2 days later I'm on my period again and it's so weird cause i just got off my period 2 weeks ago.. Answer I was taking birth control for years. I stopped taking them second week on a Saturday and It came exactly one week later.When I was suppose to get it. Answer I have been on BCP for 8 years and stopping taking it in January about 11 months ago. I had irregular periods for about 8 months but havn't gotten my period since August, 3 months. I too have taken pregnancy tests and all are negative and always use condoms with my boyfriend. I'm getting a little nervous about going 3 months but sinc eyou posted 12 months can happen I am set at ease a little. I stopped taking cerazette 10 weeks ago and I still haven't had a period. I spoke to my doctor and she said it can vary from person to person and can take anything from 3 months to a year to return!
Unfortunately no. This is just a side effect that happens in a few cases and isn't a permanent occurance.
Don't bet on it, although it is very possible. It is considered relatively safe, but no one really knows the long-term side effects of postponing your period. Also, without me…nstruation, you might be pregnant and not know it (especially if you don't take the pills correctly). There might also be some breakthrough bleeding--especially with multiphasic pills versus uniphasic, constant low-dose hormones--or you may have irregular spotting. There is also the possibility that it WON'T stop your period, so be warned. Menstruation is a sign of reproductive health. It may be annoying, but, if your period was already regular, postponing your period can alter hormone levels unnecessarily and potentially cause future irregularity. Just be careful, and please consult your practitioner before using birth control for this purpose. No you can get it every 3 month.
No, it will not. But if you're still undergoing puberty, it is not a good idea to use the Pill since it messes with your hormonal system, and may lead to other problems.
When your body stops getting the hormones from the pill you could make you late. The pills trick you into being pregnant so when you stop taking them it confuses your body. Th…ough if you are more than a week late I suggest taking a pregnancy test because you may be pregnant.
It sometimes takes a few weeks to a few months for your body to return to a normal menstrual cycle. There are also a lot of medical conditions that can suppress menstruation. …You may want to call your doctor and ask what they think about it.
No, it'll just make them lighter and shorter.
Yes, it is a common and temporary side effect of birth control pills. Usually in the first three months the pill may cause you to retain some fluid. However, this usually goes… aways after your body gets used to taking the pill. This will not permanately make your breast larger.. Thanks, JM
Yes, birth control pills can make your breasts tender. Also, you could experience some blue days but everyone is different. These side affects will become less and less bother…some the longer you are on the pill. However, if the side affects don't diminish, consult with your doctor.
Yes, the combined oral contraceptive type of birth control pill does cause breast enlargement in most women. This is a result of the oestrotgens contained in these pills. For …this reason, progestogen-only pills ("mini-pills") do not have the same effect. The amount of breast enlargement is about the same as would be caused during the normal menstrual cycle. It results from the cells in breast tissue dividing and occupying more space in response to the stimulus of oestrogens, which are normally produced by the ovaries, but are contained in birth control pills and HRT (hormone replacement therapy) pills. A similar effect is caused by phyto-oestrogens, which are chemically similar compounds found in some plant species including soya and lavender.
There is no sure way to do it with contraceptives but due to the hormones you add the birth control pill sometimes have that effect. They either make them bigger or just give …you the size you are supposed to have sooner.
Besides hormonal birth control the only real options to stopmenstruation would either be to get pregnant or to have ahysterectomy.
When you take the birth control pill, you can expect shorter and lighter periods. When you stop the pill, your periods go back to their natural length and heaviness of flow.